Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 143614, 8 pages
http://dx.doi.org/10.1155/2014/143614
Research Article

Oscillatory Behavior of Second-Order Nonlinear Neutral Differential Equations

1Department of Mathematics, Linyi University, Linyi, Shandong 276005, China
2Department of Mathematical Sciences, University of Agder, P.O. Box 422, 4604 Kristiansand, Norway

Received 28 March 2014; Accepted 16 April 2014; Published 11 June 2014

Academic Editor: Qi-Ru Wang

Copyright © 2014 Tongxing Li and Yuriy V. Rogovchenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongxing Li and Yuriy V. Rogovchenko, “Oscillatory Behavior of Second-Order Nonlinear Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 143614, 8 pages, 2014. https://doi.org/10.1155/2014/143614.